EconPapers    
Economics at your fingertips  
 

A Study of Anti-Money Laundering Regulations and Banking Sector Stability in Bank Melli Iran

Rozita Roghani () and Syd Kamal Sadeghi ()
Additional contact information
Rozita Roghani: Ph.D. Candidate in Economics, University of Tabriz
Syd Kamal Sadeghi: Associate professor of Economics, University of Tabriz

Quarterly Journal of Applied Theories of Economics, 2023, vol. 9, issue 4, 249-276

Abstract: This study analyzed the anti-money laundering and banking sector stability regulations in Bank Melli Iran econometrically. Panel data of this bank were used during 2011-2021. Secondary data have been extracted from the World Bank, IMF and Financial Websites of Bank Melli Iran. The two-step extended real-time method (GMM) was used to analyze the effect of AML regulations on banking sector stability and the effects of different levels of AML effectiveness and its impact on banking sector stability in Bank Melli Iran. This study showed that AML regulations have a significant positive effect on banking stability in different countries and consequently in Iran and Bank Melli Iran. This shows that anti-money laundering regulations, whether high or low effective, will still have a positive impact on the banking sector stability of Bank Melli Iran and consequently financial stability of the whole country of Iran.

Keywords: Anti-Money Laundering; Banking Sector Stability; Generalized Method of Moments; Bank Melli Iran (search for similar items in EconPapers)
JEL-codes: E50 E52 E58 (search for similar items in EconPapers)
Date: 2023
References: Add references at CitEc
Citations:

Downloads: (external link)
https://ecoj.tabrizu.ac.ir/article_16014_2685802d3e5aa8b96e39f4eb69eec9a2.pdf Full text (text/html)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:ris:qjatoe:0294

Access Statistics for this article

Quarterly Journal of Applied Theories of Economics is currently edited by Sakineh Sojoodi

More articles in Quarterly Journal of Applied Theories of Economics from Faculty of Economics, Management and Business, University of Tabriz Contact information at EDIRC.
Bibliographic data for series maintained by Sakineh Sojoodi ().

 
Page updated 2025-03-19
Handle: RePEc:ris:qjatoe:0294